Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

A problem of Beelen, Garcia and Stichtenoth on an Artin–Schreier tower in characteristic two

Tom 182 / 2018

María Chara, Horacio Navarro, Ricardo Toledano Acta Arithmetica 182 (2018), 311-330 MSC: Primary 11R58, 11G20; Secondary 14H05. DOI: 10.4064/aa8638-10-2017 Opublikowany online: 16 February 2018

Streszczenie

We study a tower of function fields of Artin–Schreier type over a finite field with $2^s$ elements. The study of the asymptotic behavior of this tower was left as an open problem by Beelen, Garcia and Stichtenoth in 2006. We prove that this tower is optimal over a finite field with four elements.

Autorzy

  • María CharaInstituto de Matemática Aplicada
    del Litoral
    Colectora Ruta Nac. N 168
    Paraje El Pozo
    (3000) Santa Fe, Argentina
    e-mail
  • Horacio NavarroInstituto de Matemática Aplicada
    del Litoral
    Colectora Ruta Nac. N 168
    Paraje El Pozo
    (3000) Santa Fe, Argentina
    and
    Universidad del Valle
    Calle 13 # 100-00
    Cali, Colombia
    e-mail
  • Ricardo ToledanoDepartamento de Matemática
    Facultad de Ingeniería Química (UNL)
    Santiago del Estero 2829
    (3000) Santa Fe, Argentina
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek